International Journal of Game Theory

, Volume 17, Issue 2, pp 89–99

An axiomatization of the Banzhaf value

Authors

  • E. Lehrer
    • Institute of MathematicsHebrew University
Article

DOI: 10.1007/BF01254541

Cite this article as:
Lehrer, E. Int J Game Theory (1988) 17: 89. doi:10.1007/BF01254541

Abstract

An axiomatization of the Banzhaf value is given. It is based on a version of three axioms, which are common to all the semi-values, and on an additional reduction axiom.

Copyright information

© Physica-Verlag 1988